U.S. doctors online nowAsk doctors free

Doctor Q&A for Dr. Mark Rego

A 25-year-old male asked:
Dr. Mark Rego
Psychiatry 36 years experience
Call your Dr!: I do not know your age or other important things about your history but chest pain is almost always a reason to call your regular medical doctor at least the first time to get the whole thing sorted out.
A 33-year-old female asked:
Dr. Mark Rego
Psychiatry 36 years experience
You can: Your doctor is probably having you avoid caffeine. Nothing terrible will happen. Nonetheless you should discuss this with your doctor as perhaps he/she has a particular concern about you and caffeine.
1 thank
A 69-year-old female asked:
Dr. Mark Rego
Psychiatry 36 years experience
Focus on headache: The indentations have nothing to do with the pain if others doctors have examined you and cleared this. Focus only on the headache and get appropriate treatment. The exact cause of most headaches is not known. But proper diagnosis and treatment usually helps a lot.
A 25-year-old female asked:
Dr. Mark Rego
Psychiatry 36 years experience
Discuss more with Dr: You are hypo (low) thyroid and this can produce your symptoms. Also people with psoriasis can have more complicated symptoms that have to do with auto-immunity and occasionally joint pain. This will usually be accompanied by fatigue. Depression is always possible but rule these out first.
A 41-year-old female asked:
Dr. Mark Rego
Psychiatry 36 years experience
Blepharospasm: This is probably about the muscles outside of your eyes that are spasming and causing the involuntary blinking. I would see a neurologist.
A 23-year-old female asked:
Dr. Mark Rego
Psychiatry 36 years experience
Yes: They are probably related. Anxiety usually interferes with concentration. With who are prone to anxiety and depression (biologically two sides of the same coin) are often worse premenstrually. This is not hormonal. It is the effect of normal changes on the vulnerability you have to these symptoms.
A 24-year-old male asked:
Dr. Mark Rego
Psychiatry 36 years experience
Not likely the med: This does not sound like any typical side effect of remeron (mirtazapine). The most common effects are sedation and weight gain. I would treat it like any other problem; if it continues or is severe call your doctor.
A 27-year-old male asked:
Dr. Mark Rego
Psychiatry 36 years experience
No: It is like Xanax (alprazolam) and valium (diazepam). It works with the first dose. This particular drug has not performed well in studies as the body gets used to it. You may need to try something else. It is not used in the USA
A 23-year-old female asked:
Dr. Mark Rego
Psychiatry 36 years experience
NOT Hormones: If this is monthly it is not a hormonal problem. Rather it is a response within your brain to NORMAL hormonal changes in your menses. Depression and related things like anger, anxiety and poor concentration are what is affected in some women by sudden changes in (usually) estrogen. This is seen dramatically in postpartum depression.
A 22-year-old female asked:
Dr. Mark Rego
Psychiatry 36 years experience
No speech problem: When children are not talkative but understand and use speech selectively the issue is emotional. They may feel anxious or like they should not talk or perhaps that their words are not welcome. When you grew older you lost those inhibitions for some reason. Your speech abilities were always fine.
2 thanks
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less